# SDR SWIA200515816

- Difficulty date: November 2, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 3,456 hours, 2,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 5911330
- Part serial: A0228
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT MOVE TO THE 20 DEGREE DETENT.  REPLACED FLAP HANDLE ASSY IAW CRJ MM 27-50-00.  OPERATIONAL CHECK GOOD.
